RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2020, том 108, выпуск 2, статья опубликована в англоязычной версии журнала (Mi mz12591)  

Статьи, опубликованные в английской версии журнала

Asymptotic Expansions at Nonsymmetric Cuspidal Points

I. Ly, N. Tarkhanov

Institute of Mathematics, Potsdam, 14476 Germany

Аннотация: We study the asymptotics of solutions to the Dirichlet problem in a domain $\mathcal{X} \subset \mathbb{R}^3$ whose boundary contains a singular point $O$. In a small neighborhood of this point, the domain has the form $\{ z > \sqrt{x^2 + y^4} \}$, i.e., the origin is a nonsymmetric conical point at the boundary. So far, the behavior of solutions to elliptic boundary-value problems has not been studied sufficiently in the case of nonsymmetric singular points. This problem was posed by V.A. Kondrat'ev in 2000. We establish a complete asymptotic expansion of solutions near the singular point.

Ключевые слова: Dirichlet problem, singular points, asymptotic expansions.


Англоязычная версия:
Mathematical Notes, 2020, 108:2, 219–228

Реферативные базы данных:

Тип публикации: Статья
Поступило: 20.10.2019
Язык публикации: английский

Образец цитирования: I. Ly, N. Tarkhanov, “Asymptotic Expansions at Nonsymmetric Cuspidal Points”, Math. Notes, 108:2 (2020), 219–228

Цитирование в формате AMSBIB
\Bibitem{LyTar20}
\by I.~Ly, N.~Tarkhanov
\paper Asymptotic Expansions at Nonsymmetric Cuspidal Points
\jour Math. Notes
\yr 2020
\vol 108
\issue 2
\pages 219--228
\mathnet{http://mi.mathnet.ru/mz12591}
\crossref{https://doi.org/10.1134/S0001434620070238}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556090300023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088999615}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz12591

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021